Per citar aquest document: http://ddd.uab.cat/record/50923
Bifurcacions genériques d'atractors en sistemes de reacció i difusió
Calsina Ballesta, Angel
Calsina i Ballesta, Àngel (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Data: 1981
Resum: In this work we write down in some detail the bifurcation theory of stationary states of reaction-diffusion equations. First, we prove, adapting notes of looss on the Navier-Stokes equations, that under some weak hypothesis a reaction-diffusion equation defines a differentiable dynamical systems in the Sobolev space H2 with some boundary conditions . Then it is proven that a rest point where the infinitessimal generator of the linear part of the system has a spectrum in the left hand plane is stable . We prove then that when , depending on a parameter, a simple eigenvalue crosses to the right hand plane, a bifurcation appears (generically). In the last chapter we propose a model for dune formation, which does not have the pretension of being faithful, but which illustrates how the theory given is useful.
Drets: Tots els drets reservats
Llengua: Català.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions de la Secció de Matemàtiques, V. 24 (1981) p. 73-162, ISSN 0210-2978

DOI: 10.5565/PUBLMAT_24181_02


90 p, 1.3 MB

El registre apareix a les col·leccions:
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2009-11-12, darrera modificació el 2016-09-05



   Favorit i Compartir